# SDR DALA13035183720

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 42,788 hours, 17,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT 18F.  MX REPLACED FUSE ON LIGHT ASSY AT SEAT 18F. OPS CKS NORMAL.
